|Serostim & somatropin
Apr 17, 2000
These growth hormones, would they help me get bigger if I took them while lifting? What side effects do they have?
Response from Dr. Fisher
Yes, they are anabolic agents and help people add muscle especially with an exercise program. But I don't prescribe GH unless you have HIV-related weight loss. And would discuss other options such as testosterone replacement if you have low testosterone levels, dietary supplements, exercise alone, and anabolic steroids like oxandrolone.
GH can cause bloating (edema), headache, muscle aching and other side effects, but is not likely to cause any severe or irreversible side effects. Expense is an issue and many insurers outright refuse to pay for it no matter how appropriate.
Alvan Fisher, M.D.
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Itchy Vagina After Giving A Bj Sign Of HIV AIDS
- Muscle Ache After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Muscle Ache After Touching Vaginal Sore Sign Of HIV AIDS
- Pain In Penis After Open Mouth Kissing What Are The Chances Of HIV
- Painful Red Spots After Touching Precum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.